# SDR UPS97223122

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panels
- Part number: 65217065
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT WING BOOST PUMP ACCESS PANEL NR 7601, 7603 ARE CORRODED AND CRACKED.  PANELS REPLACED AND NEW FASTENERS INSTALLED IAW SRM 20-80-01.
